Hessian-based covariance approximations in variational data assimilation  id статьи: 516
Тип публикации
статья в журнале
Журнал
Russian Journal of Numerical Analysis and Mathematical Modelling
ISSN:0927-6467
eSSN:1569-3988
Выходные данные
том
33
выпуск
1
страницы
25-39
Авторы
Gejadze I.Y.1
Le Dimet F.-X.1
Абстракт
The problem of variational data assimilation (estimation) for a nonlinear model is considered in general operator formulation. Hessian-based methods are presented to compute the estimation error covariances. The importance of dynamic formulation and the role of the Hessian and its inverse are discussed
Ключевые слова
VARIATIONAL DATA ASSIMILATION, OPTIMALITY SYSTEM, HESSIAN, ESTIMATION ERROR COVARIANCE
Дата занесения
2018-12-12 15:49:00